# SDR R61A201308160746

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 23,451 hours, 17,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Broken
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L2 DOOR SHOWS OPEN ON THE MFD.  AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT.  MX R & R PIN AND SPRING ON AFT L2 DOOR INDICATOR ARM IAW AMM.  OPS CHECKED GOOD AND ACFT IS GOOD FOR SERVICE.
